# SDR SWIA202159593

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 39,298 hours, 38,221 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF- GEAR DISAGREE WARNING FOR NOSEGEAR NOT RETRACTING. IT MADE NO MOTION, BUT MAIN GEAR BOTH CAME UP. HYD 3 CAUTION MESSAGE POSSIBLY ASSOCIATED AFTER RUNNING QRH WITH BOTH HYDRAULIC SYSTEM 3 PUMPS ON    (FLIGHT 5507 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23139055 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP23143423 FOR CORRECTIVE ACTION."
